# SDR CA050104007

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100825
- Part serial: 03043712
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY SCREEN LOST YELLOW AND GREEN COLOR LEAVING ONLY RED AND BLUE.  REPLACED RMU WITH EXCHANGE UNIT.  NOTE: THIS IS THE SECOND UNIT TO FAIL. THE FIRST FAILED WITH 264 HOURS TSN.
